# SDR K11A2021091300073

- Difficulty date: May 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 67,983 hours, 46,050 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WING REAR SPAR BEHIND MLG BEAM SUPPORT FITTING
